BibTeX record journals/orl/Marx05

download as .bib file

@article{DBLP:journals/orl/Marx05,
  author    = {D{\'{a}}niel Marx},
  title     = {A short proof of the NP-completeness of minimum sum interval coloring},
  journal   = {Oper. Res. Lett.},
  volume    = {33},
  number    = {4},
  pages     = {382--384},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.orl.2004.07.006},
  doi       = {10.1016/j.orl.2004.07.006},
  timestamp = {Sat, 27 May 2017 14:23:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/orl/Marx05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics